# SDR DALA2025031101866

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0845549) 5311-01251-02A AND 5311-01251-02B LEFT HAND AND RIGHT HAND STA 727 FRAME INNER CHORD,737 REPAIR. PER TASK CARDS 5311-01251-02A AND 5311-01251-02B STEP 13 A STANDALONE SDR LOG PAGE IS REQ,MAINTENANCE HAS COMPLIED WITH ALL OF THE STEPS 1-13 WITH NO DEVIATIONS.
